# SDR ASAA12511067

- Difficulty date: February 7, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 11,412 hours, 3,470 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH AT ABOUT 1500 AGL "APPROACH MODE" AUTOPILOT "B" ENGAGED AUTOPILOT B DISENGAGED ITSELF.  DID NOT TRY TO RE-ENGAGE AUTOPILOT.  ACCOMPLISHED FIM 22 11 TASK 801.  LOC BEAM ANOMOLY DET FAULT LOGGED ON LEG 1.  LAND VERIFY TEST PASSED.  GROUND VERIFICATION SUCCESSFUL.
